Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Cause of delayed periods post plan B - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
User :   hi
Doctor :   how can i help u
Doctor :   please proceed with query
User :   i took the plan b pill on march 20
User :   i got the next period on march 27
Doctor :   ok
User :   but i haven't got the second period
User :   I've already take the pregnancy test and it was negative...
User :   is that normal to my next period take that long?
Doctor :   did yu have unprotected sex
User :   yes
Doctor :   ok
Doctor :   are yu still on pills
User :   no
User :   i didnt took the pill on march 27, cuz i have a surgery
User :   that day, i was in recovery...
Doctor :   ok
Doctor :   its usual to get the periods delayed
Doctor :   for 7- 10 days
User :   when im not on the pill..
Doctor :   when did yu do the pregnancy test
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor